RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2019, Volume 20, Issue 3, Pages 361–371 (Mi cheb817)  

Coleman norm and trace operators for polynomial formal groups

P. N. Pital, V. M. Polyakov

St. Petersburg State University (St. Petersburg)

Abstract: In this paper are investigated a polynomial formal group analogues of the operators introduced by Coleman for the Lubin Tate formal group and the multiplicative formal group. Explicit constructions of the norm and trace operators for Laurent series are given, their main propirtes are checked. The eigenvalues and root values of these operators are also studied, and a homomorphism is constructed that connects the additive structure and the structure of the formal module on the set of formal power series.

Keywords: Local fields, Coleman operators, formal group.

Funding Agency Grant Number
Russian Science Foundation 16-11-10200
Research is supported by the Russian Science Foundation grant 16-11-10200.


DOI: https://doi.org/10.22405/2226-8383-2018-20-3-361-371

Full text: PDF file (651 kB)

UDC: 511.223
Received: 17.10.2019
Accepted:12.11.2019

Citation: P. N. Pital, V. M. Polyakov, “Coleman norm and trace operators for polynomial formal groups”, Chebyshevskii Sb., 20:3 (2019), 361–371

Citation in format AMSBIB
\Bibitem{PitPol19}
\by P.~N.~Pital, V.~M.~Polyakov
\paper Coleman norm and trace operators for polynomial formal groups
\jour Chebyshevskii Sb.
\yr 2019
\vol 20
\issue 3
\pages 361--371
\mathnet{http://mi.mathnet.ru/cheb817}
\crossref{https://doi.org/10.22405/2226-8383-2018-20-3-361-371}


Linking options:
  • http://mi.mathnet.ru/eng/cheb817
  • http://mi.mathnet.ru/eng/cheb/v20/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020